# SDR IPXA2021041568264

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 49,485 hours, 7,622 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Bent
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAOVHD EMERGENCT HATCH LEFT STAINLESS TRIM PIECE IS SEVERLY BENT HATCH DOOR CATCHESCOLD WORKED TRIM PIECE BACK TO CONTOUR REF EO NO M-5100-41097-E
